# SDR ZW0A0101602

- Difficulty date: May 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 17,577 hours, 5,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT SEAT 1A.  REPLACED THE FLEX LAMP ASSY.  CHECK-C 4-12-01 LAX.
